BV solutions to hyperbolic systems by vanishing viscosity

Research output: Chapter in Book/Report/Conference proceedingChapter

3 Scopus citations
Original languageEnglish (US)
Title of host publicationHyperbolic Systems of Balance Laws
Subtitle of host publicationLectures given at the C.I.M.E.
PublisherSpringer Verlag
Pages1-77
Number of pages77
ISBN (Print)354072186X, 9783540721864
DOIs
StatePublished - Jan 1 2007

Publication series

NameLecture Notes in Mathematics
Volume1911
ISSN (Print)0075-8434

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this